# SDR ASAA2023102245799

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 2,971 hours, 817 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4TKVN1
- Condition: Faulty
- Location: E/E Rack E6
- Part time: 3,018 hours, 829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF#1. WE CAN RECEIVE ON BOTH HF#1 AND HF#2. TRANSMIT ON HF#2 AND GOOD SELCAL ON HF#1 AND HF#2. SATCOM WORKS GREAT. GROUNDED - YES. REMOVED & REPLACED #1 HF TRANSCEIVER PER B737-9 AMM TASK 23-11-21/401. OPS CHECK GOOD. SIDETONE AND TONE OKAY.
